Remote Access Representation Theory
Green Open Access

Representation Theory

ISSN 1088-4165



On the asymptotics of Whittaker functions

Authors: Erez Lapid and Zhengyu Mao
Journal: Represent. Theory 13 (2009), 63-81
MSC (2000): Primary 22E50, 11F70
Published electronically: April 2, 2009
Erratum: Represent. Theory 13 (2009), 348-348.
MathSciNet review: 2495561
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study the asymptotics of Whittaker functions on split groups and relate them to the cuspidal exponents of the representation.

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2000): 22E50, 11F70

Retrieve articles in all journals with MSC (2000): 22E50, 11F70

Additional Information

Erez Lapid
Affiliation: Institute of Mathematics, Hebrew University of Jerusalem, Jerusalem Israel, 91904
MR Author ID: 631395

Zhengyu Mao
Affiliation: Department of Mathematics and Computer Science, Rutgers University, Newark, New Jersey 07102
MR Author ID: 326784

Received by editor(s): July 23, 2008
Received by editor(s) in revised form: December 1, 2008
Published electronically: April 2, 2009
Additional Notes: This research partially funded by grant #2004200 from the United States-Israel Binational Science Foundation
Article copyright: © Copyright 2009 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.